# SDR ASOA201707161776

- Difficulty date: July 16, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N717EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10088
- Aircraft time: 34,796 hours, 24,821 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310.00 IS CORRODED BETWEEN STRINGERS 26L-25R. REMOVED DAMAGED SECTION OF FRAME FS 310.00 FROM STRINGERS 23L-25R AND INSTALLED NEW FRAME SECTION 310.00 FROM STRINGER 23 L-25R IAW ECTC REO 670-53-21-799 01 AND REO 670-53-21-799 REV A.  ALL DEFECTS CORRECTED.
